REAL

A note on involution rings

Mendes, D. Isabel C. (2009) A note on involution rings. Miskolc Mathematical Notes, 10 (2). pp. 155-162. ISSN 1787-2405 (print), 1787-2413 (elecronic)

[img]
Preview
Text
206.pdf

Download (769kB) | Preview
Item Type: Article
Subjects: Q Science / természettudomány > QA Mathematics / matematika
Depositing User: Kotegelt Import
Date Deposited: 24 Nov 2018 07:44
Last Modified: 24 Nov 2018 07:44
URI: http://real.mtak.hu/id/eprint/87495

Actions (login required)

Edit Item Edit Item